# SDR ASAA201805144584

- Difficulty date: May 8, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED JUST INBOARD OF HSS 149.90 LT SIDE,  1.5 INCHES IN LENGTH.  ACFT GROUNDED.   REPAIRED THE HORIZONTAL STAB IAW SRM 55-10-01-2R-11, AND SRM 55-10-01-0I-4, REPAIR 11.
